# SDR DL777011355

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 9,883 hours, 2,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 257204896
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FLASHLIGHT BATTERY AT 4L DOOR FOUND BY CREW DURING EMERGENCY EQUIPMENT CHECK.
